Postpartum Depression

Weaning of zoloft

I weaned off zoloft a few days ago and now I am dizzy and just feeling "odd".  My obgyn says there shouldn't be any withdrawl symptoms and this must be from something else.  The only other time I felt like this in my life was when I started the zoloft.  Did anyone else have withdrawl symptoms?  I know I'm not crazy!

 





~Mama to two daughters and baby #3 coming soon~

Re: Weaning of zoloft

  • I would imagine that you are feeling the withdrawl symptoms.   I know that I had them when I went off lexapro in the past and it was horrible, I almost went back on it.   I was able to feel better within a week of stopping the lexapro, but it was not fun.   It was almost flu like feeling.   Good luck to you!! 

  • I had withdrawal symptoms such as dizziness and sleepy when I weaned off of zoloft just before we were trying to get pregnant.  I don't know why the doctor would say that there are no withdrawal symptoms... there are symptoms when you give up or wean off of almost anything so I would say that these are probably from withdrawal.
    image

    Daisypath Anniversary tickers


    Baby Birthday Ticker Ticker
  • You must be experiencing zoloft withdrawal symptoms. Dizziness is one of the most reported withdrawal symptoms of zoloft. Talk to your doctor about this. You can try to slowly wean off zoloft to avoid any withdrawal symptoms.
This discussion has been closed.
Choose Another Board
Search Boards